×

zbMATH — the first resource for mathematics

Differential inequalities and existence theorems for second and third order boundary value problems. (English) Zbl 0218.34024

MSC:
34B15 Nonlinear boundary value problems for ordinary differential equations
34A40 Differential inequalities involving functions of a single real variable
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Jackson, L; Schrader, K, Comparison theorems for nonlinear differential equations, J. differential equations, 3, 248-255, (1967) · Zbl 0149.29701
[2] Schrader, K, Boundary value problems for second order ordinary differential equations, J. differential equations, 3, 403-413, (1967) · Zbl 0152.28401
[3] Schrader, K, Solutions of second order ordinary differential equations, J. differential equations, 4, 510-518, (1968) · Zbl 0174.13503
[4] Schrader, K, Existence theorems for second order boundary value problems, J. differential equations, 5, 572-584, (1969) · Zbl 0172.11302
[5] Hartman, P, Ordinary differential equations, (1964), Wiley New York · Zbl 0125.32102
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.